# SDR AALA20120407002

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR CUTOUT, FORWARD JAMB WEB CRACKED AT STATION 296 AND RIGHT BUTTLINE 56, .5 INCHES ABOVE FLOOR.  DAMAGE CUT OUT AND FILLER AND DOUBLER REPAIR INSTALLED PER EA B737-53-022811.
